• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

Isoprinosine and weight gain (Immunovir, Viruxan, ecc.). any suggestion ?

Messages
31
Location
Padova, Italy
Hi to all.
I'm at the fifth month of Isoprinosine (in Italy it's called Viruxan, in other countries Immunovirs) , at the dosage of 500mg twice a day (every 8 hours) for 45 days and then for 15 days off, for a year.
It causes me more drowsiness and for sure it's the cause of my weight gain.
It's a not usual effect but i'd like to have some help from you . What could be the cause ?
I'm not the only one with this problem (see this post for example) .

9DA4E6E0-0F24-4B04-BC9A-26385E298072.png


Anyone has a suggestion to get some exams to see what is happening ? Thank you !!!